| Model Number |
1039363 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Burn(s) (1757); Respiratory Distress (2045); Burn, Thermal (2530)
| Date of Event |
02/06/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received information alleging a patient lit a cigarette while using an everflo oxygen concentrator.The patient was admitted to the hospital with facial burns and smoke inhalation.There was no allegation of device malfunction.The device has yet to be returned to the manufacturer for evaluation.A follow up report will be submitted when the manufacturer has completed the investigation.
Additional Manufacturer Narrative
The manufacturer previously reported an everflo oxygen concentrator that a patient allegedly lit a cigarette while using.The patient was admitted to the hospital with facial burns and smoke inhalation.There was no allegation of device malfunction.The device was returned to the manufacturer's service center for evaluation.The device was visually inspected and found no evidence of fire damage.The device was contaminated with cigarette odor.The device was tested and was found to have a low oxygen concentration.The device is not being repaired by the request of the durable medical equipment (dme) supplier.